ROASTER ROOM (# 285 upstairs)

	FRIDAY 9/27	SATURDAY 9/28
9 am	Room/speaker set up time	Room/speaker set up time
10am	How to Move from Small Roaster to Large Roaster / Tommy Faulk (1:15)	Coffee Senses/ Intro to Coffee Flavor Wheel Ashlee Voss, PJs (55 min)
11am	(need 15 min to finish 10am session)	11:00 Anatomy of Green Coffee Pricing Drew Cambre, ICC (30 min) .
	11:30 Anatomy of Green Coffee Pricing Drew Cambre, ICC (30 min)	11:30 The Art of the Blend Bob Arceneaux, Orleans Coffee (30 min)
Noon	Brewing with a Purpose Tom Oliver, Coffee Science (55 min)	Discussion Panel: Best Practices in Spot Buying Coffee (3 to 4 speakers) (55 min)
1pm	Discussion Panel: Best Practices in Spot Buying Coffee (4 speakers) (55 min)	Brewing with a Purpose Tom Oliver, Coffee Science (55 min)
2pm	Coffee Senses/ Intro to Coffee Flavor Wheel Ashlee Voss, PJs (55 min)	How to Move from Small Roaster to Large Roaster / Tommy Faulk (1:15)
3pm	Cold Brew Extraction Trey Malone, N'shore Coffee (45 min)	Discussion Panel: Adventures in Roasting / Lessons from our past Felton Jones & Others (45 min)

NOTES:

NOTES: Moderator for this room is: TBD / Educ Program Manager is Rhiannon Enlil

Café Owner ROOM (# 284 upstairs)

	FRIDAY 9/27	SATURDAY 9/28
9 am	Room/speaker set up time	Room/speaker set up time
10am		
	10:30 Coffee Tech – The Problem is Your Water / Perfect Shot Espresso (30 min)	10:30 2024 Tax Strategy for Coffee AW Vanguard Team of CT Shops (30 min)
11am	Intro to Turkish Coffee / Coffee Shops Turgay Yilidizi, Spec Turkish Coffee (45 min)	Menu Development – new drink trends Lotus Lifestyle Team (45 min)
Noon	2024 Tax Strategy for Coffee <u>AW Vanguard Team of CT Shops (30 min)</u> 12:30 Small Business Best Practices Preston Quinlin, Bigbee Coffee (30 min)	Coffee Tech Solutions for Coffee Shop Owners Perfect Shot Espresso (45 min)
1pm	Menu Development – new drink trends Lotus Lifestyle Team (45 min)	Small Business Best Practices <u>Preston Quinlin, Bigbee Coffee (30 min)</u> 1:30 Coffee Tech – The Problem is Your Water / Perfect Shot Espresso (30 min)
2pm	Discussion Panel: The Future of Cold Brew and RTD Trey Malone, moderator (5 speakers)	Discuss Panel: Future of Cold Brew and RTD Trey Malone, moderator (5 speakers)
3pm	3:15 Tech Solutions for Coffee Shop Owners Perfect Shot Espresso (45 min)	Sustainability in New Orleans Jordan Bazley, Love Your City (45 min)

NOTES:

NOTES: Moderator for this room is: TBD / Educ Program Manager is Rhiannon Enlil

	1	
	FRIDAY 9/27	SATURDAY 9/28
9 am	Room/speaker set up time	Room/speaker set up time
10am	Intro to Milk and Non-Dairy Curtis Crimiel, Chobani (45 min)	10:15 Brewing the Cezve Ibirik Method Turgay Yildizi, Specialty Turkish Coffee
11am	Spirits Mixology – Getting Started Rhiannon Enlil (45 min)	11:00 How to pair coffee-food/meals Liz Williams, SoFAB (30 min) . 11:30 The Café Brulot Story Sue Strachen, author (30 min)
Noon	 12:30 Brief History of Women in NOLA Coffee / Suzanne Stone, Author (30 min)	Home Roasting for Consumers Catherine Mansell, Current Crop (45 min)
1pm	Panel Discussion: Women Leadership in NOLA Coffee Industry (6 speakers/ 55mn)	Intro to Cold Brew and Cold Coffee Trey Malone, N'shore Coffee (45 min)
2pm	Adventures in Home Roasting Peter Lyons, Lyons Pride Coffee (45 min)	Adventures in Home Roasting Peter Lyons, Lyons Pride Coffee (45 min)
3pm	The Rose Nicaud Story (NOLA Coffee History) by Historic NO Collection	Spirits Mixology – Home Version Rhiannon Enlil (45 min)

COFFEE TALK ROOM (# 288 upstairs)

NOTES:

NOTES: Moderator for this room is: TBD / Educ Program Manager is Rhiannon Enlil

	FRIDAY 9/27	SATURDAY 9/28
9 am	Room/speaker set up time	Room/speaker set up time
10am	Intro to Barista Skills	Basic Coffee Tech for Baristas
	Kirk Knipmeyer, Orleans Coffee (45 min)	Perfect Shot Espresso (45 min)
11am	Intro to Coffee Varietals	Train the Trainer / Coffee Shops
	Catherine Mansell, Current Crop (45 min)	Kirk Knipmeyer, Orleans Coffee (45 min)
Noon	Becoming a Third Place (customer service)	TBD – primer on mixology or tea
	Devin Masters, Luma Café (30 min)	
1pm	Basic Coffee Tech for Baristas	Becoming a Third Place (customer service)
	Perfect Shot Espresso (45 min)	Devin Masters, Luma Café (30 min)
2pm	Train The Trainer / Coffee Shops	Intro to Barista Skills
	Kirk Knipmeyer, Orleans Coffee (45 min)	Kirk Knipmeyer, Orleans Coffee (45 min)
3pm	Never Settle for Good Enough (cust service)	TBD – primer on mixology or tea
	Andrea Allen, Onyx Coffee (45 min)	

BARISTA ROOM (# 283 upstairs)

NOTES:

NOTES: Moderator for this room is: TBD / Educ Program Manager is Rhiannon Enlil

Latte Art Stage (in Exhibit Hall)

	FRIDAY 9/27	SATURDAY 9/28
9 am	Stage/speaker set up time	Stage/speaker set up time
10am	Latte Art Demo (Pacifico) Latte Art Workshop – Monk's Head Design	Latte Art Demo (Pacifico) Consumer Latte Art Workshop
11am	Latte Art Demo (Pacifico) Latte Art Workshop – Heart Design	Latte Art Demo (Pacifico) Consumer Latte Art Workshop
Noon	12:00 Ethiopian Coffee Blessing (Prince L) (break)	12:00 Ethiopian Coffee Blessing (Prince L) 12:30 Barista ThreauxDown (by Invite)
1pm	Latte Art Demo (Pacifico) Latte Art Workshop – Tulip Design	Barista ThreauxDown Awards (Pacifico) 1:30 Opera Team Stage Set up
2pm	Latte Art Demo (Pacifico) Latte Art Workshop – Rosetta Design	2:00 New Orleans Opera Assoc Performs Coffee Contata (JS Bach)
3pm	Latte Art Workshop – Open Design	(stage cleanup)

NOTES: Moderator for this stage is: Pacifico Geouge

DEMO Speaker Stage (in Exhibit Hall)

	FRIDAY 9/27	SATURDAY 9/28
9 am	Stage/speaker set up time	Stage/speaker set up time
10am		
	10:30 Discover Brew Method: Aeropress	10:30 Discover Brew Method: Aeropress
11am	Discover Brew Method: Chem X	Discover Brew Method: Chem X
	11:30 Discover Brew Method: French Press	11:30 Discover Brew Method: French Press
Noon	Discover Brew Method: Pour Over	Discover Brew Method: Pour Over
	12:30 Discover Brew Method: Moka Pot	12:30 Discover Brew Method: Moka Pot
1pm	Discover Brew Method: Aeropress	Discover Brew Method: Aeropress
	Demo: New Aeropress Model	Demo: New Aeropress Model
2pm		
	3:30 Brulot set up	3:30 Brulot set up
3pm	3:00 Café Brulot Demonstration	3:00 Café Brulot Demonstration
	(Tommy Westfeldt)	(Tommy Westfeldt)
	3:30 serve Brulot samples	3:30 serve Brulot samples

NOTES: Moderator for this stage is: Jim Currie